# SDR CALA0000778

- Difficulty date: May 28, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CABIN I/B SEAT TRACK CORRODED AROUND NUT PLATES FROM STA 200 - 260.  A REPLACEMENT TRACK WAS INSTALLED IAW SRM 51-10-3, 53-05, FIGURES 4F & 5, 51-30-2, AND 53-04, FIGURE 4.
